The relation between the weak minimum condition and the
Algebra i logika, Tome 17 (1978) no. 2, pp. 201-209
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1978_17_2_a6,
author = {A. N. Ostylovskii},
title = {The relation between the weak minimum condition and the},
journal = {Algebra i logika},
pages = {201--209},
year = {1978},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1978_17_2_a6/}
}
A. N. Ostylovskii. The relation between the weak minimum condition and the. Algebra i logika, Tome 17 (1978) no. 2, pp. 201-209. http://geodesic.mathdoc.fr/item/AL_1978_17_2_a6/